# SDR FDEA201003120792

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC INSP ON THE LOWER VERTICAL STABILIZER   NR 4 BANJO FITTING RT SIDE FWD.  REPAIR AS PER SRM 55-30-02 FIG 201 DETAIL3 REV 43 AND EA1-5530-132364.   (MAJOR REPAIR).
